# SDR AALA201803219029

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 4,689 hours, 1,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ENTRY DOOR, EMERGENCY EXIT LIGHT LENS MISSING AT THE FORWARD GALLEY DOOR.  MAINTENANCE REPLACED THE LENS IAW AMM 33-51-02, AND PERFORMED SATISFACTORY OPERATIONAL CHECK, NO FAULTS NOTED.
